# SDR SWAA2025021490706

- Difficulty date: January 28, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB BETWEEN BS 494 TO BS 500A AND RBL 22 WL 156 AT FWD CARGO COMPARTMENT 2025-91924<[01] REPLACED SHIELD WEB BETWEEN BS 494 TO BS 500A AND RBL 22 WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 143A0080 SHEET 33 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED SHIELD WEB BETWEEN BS 494 TO BS 500A AND RBL 22 WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 143A0080 SHEET 33 REV. - SEE INDIVIDUAL SIGN OFFS BELOW RII
